# SDR REXA201100461

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,382 hours, 22,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31145
- Condition: Corroded
- Location: Fuselage
- Part time: 24,382 hours, 22,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN PRESSURE FLOOR SILL ASSY HAS AREAS OF CORROSION BETWEEN FS 409+128 AND FS 559.  REPAIRED IAW REO 601R-53-41-666.
